# SDR SWAA2023051945646

- Difficulty date: May 4, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR ELECTRICAL GROUND POWER RECEPTACLE LOWER SIDE FOUND CRACK ON SURROUND DOUBLER<[01] AUDIT CW
